Academic Journals Database
Disseminating quality controlled scientific knowledge

Service Networks Topological Design

ADD TO MY LIST
 
Author(s): Boris S. Verkhovsky

Journal: International Journal of Communications, Network and System Sciences
ISSN 1913-3715

Volume: 03;
Issue: 11;
Start page: 850;
Date: 2010;
Original page

Keywords: Delivery/Processing Cost | Binary Partitioning | Dynamic Programming | First Responders | Average Complexity | Service Provider | Water Desalination

ABSTRACT
Topological design of service networks is studied in the paper. Quantitative model and algorithm minimizing cost of processing and delivery is described. Algorithm solving combinatorial problem of optimal design based on binary partitioning, a parametric search and dynamic programming optimization of a binary tree is described and demonstrated in numeric example.
Affiliate Program     

Tango Rapperswil
Tango Rapperswil